... progressing to all-over muscle pain/weakness and back pain. Multiple tests have found no reason for this pain although my SED rate is elevated. I am desparate to find some relief. I want to discontinue this to see if it makes a difference. Can I cut an increasing amount off each patch? How soon would I see an improvement if this is causing the problem?
I have used the Vilvelle dot, but have not had your problem. Well , I do , but had it before using the dot. My biggest problem was breast tenderness, & so I went to one patch a week ( with my doctors ok) , & then one patch every ten days, until I finally quit them. The usual is to change the patch twice a week. If you try this , check with your doctor first as I do not know why you are using them in the first place. That would be a good way to find out if they are causing you problems or not. Hope this helps ...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2010 • 1 answer
Posted 12 Oct 2010 • 1 answer
Posted 18 Feb 2011 • 1 answer
Posted 28 Apr 2014 • 1 answer
Vivelle-Dot - Hi I have been on 2mg estrodial tablet for 1 month - is vivelle dot less side effects?
Posted 27 Dec 2015 • 3 answers